Communications in Mathematical Physics

The variational problems for classical $N$-vector models

Tadeusz Balaban

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 175, Number 3 (1996), 607-642.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104276094

Mathematical Reviews number (MathSciNet)
MR1372811

Zentralblatt MATH identifier
0838.60092

Subjects
Primary: 81T25: Quantum field theory on lattices
Secondary: 81T17: Renormalization group methods 82B20: Lattice systems (Ising, dimer, Potts, etc.) and systems on graphs 82B28: Renormalization group methods [See also 81T17]

Citation

Balaban, Tadeusz. The variational problems for classical $N$-vector models. Comm. Math. Phys. 175 (1996), no. 3, 607--642. https://projecteuclid.org/euclid.cmp/1104276094


Export citation